Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The number of permutational products of two finite groups

Author: Norman R. Reilly
Journal: Proc. Amer. Math. Soc. 25 (1970), 507-509
MSC: Primary 20.52
MathSciNet review: 0258968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be a subgroup of the two finite groups $ A$ and $ B$. Let $ \mathcal{S}\;(\mathcal{J})$ be the set of transversals of the left cosets of $ H$ in $ A\;(B)$, and consider $ A\;(B)$ as a permutation group on $ \mathcal{S}\;(\mathcal{J})$ where the action is by left multiplication. If $ {n_A}\;({n_B})$ is the number of orbits under the action of $ A\;(B)$ then the number of nonisomorphic permutational products of $ A$ and $ B$ amalgamating $ H$ is bounded by $ {n_A}{n_B}$.

References [Enhancements On Off] (What's this?)

  • [1] B. H. Neumann, Permutational products of groups, J. Austral. Math. Soc. 1 (1959/60), 229-310. MR 23 #A922. MR 0123597 (23:A922)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52

Additional Information

Keywords: Permutational products of groups
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society